I have been on Lexapro 10 mg for close to a year now. I also have .5 mg Xanax to take as needed. I have anxiety /depression. probably since February of this year I have noticed my memory sucks. I cant concentrate on conversations or any task I have to do. when I try to read my daily bible devotions I forget what I read almost as soon as I read it. in the mornings when I get my clothes ready I forget 1 minute later what I have picked out. I put tea on the stove and will walk out of the house with it still on. I brought up these concerns to my therapist and she said for me to tell my doctor at the clinic I go to. well I did and asked him if it was the Lexapro that was causing the fogginess and memory loss and all he said was he thinks not. but I looked up side effects on the physicians drug referral website and low and behold there was those side effects. also on another drug website it had the same side effects although worded differently. now I am scared and worried to go back to him and point these side effects out. it is really making me super anxious. the doc doesn't have the best bed side manner at all. what do I do??